# SDR CA091026001

- Difficulty date: October 22, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,007 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 04224056
- Condition: Cracked
- Location: Rt Wing
- Part time: 19,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ON INSPECTION THAT THE FRONT SPAR OH THE RIGHT WING WAS CRACKED ON BOTH SIDES OF THE FIRST FLANGED LIGHTENING HOLE AT STATION 44.12, JUST OUTBOARD OF THE FUEL TANK ON THE RIGHT HAND WING. CRACK ON BOTH SIDES OF THE LIGHTENING HOLE IS 1/4" IN LENGTH. NO OTHER DAMAGE FOUND. (TC# 20091026001)
